advertisement
Question
Posted by: concerned | 2010/09/03

nordette

I had my last period 03 August since then i changed from Yaz to Nordette is there a possibility that i could be pregnant, we used condoms or my partner did not ''cum''. I know im a only 3 days late but what could it be

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible though you did use precautions. The change in Pill may also have changed your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/09/05

It is possible though you did use precautions. The change in Pill may also have changed your cycle.

Best wishes

Reply to gynaedoc
Posted by: anon | 2010/09/03

Just do the test and you will find out

Reply to anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement